# SDR UPS203788

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65261731314
- Condition: Corrosion
- Location: Bs 304-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION AROUND NUTPLATE HOLES ON INTERCOSTAL STA 304-344, LBL 30, WL 208.  REPAIRED IAW SRM 51-30-2, 53-10-1, 51-10-2, M/M 51-20-15.
